# SDR 04FDEA00627

- Difficulty date: March 11, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 35,369 hours, 25,581 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB I/B END AT RIB 3 TO RIB 4 UPPER T/E EDGE OF SPAR FOR LENGTH OF 16 INCHES HAS SEVERE CORROSION WITH EXFOLIATION.  RIGHT HORIZ STAB UPPER REAR SPAR CHORD FOR RIB 3 TO RIB 4 REMOVED CORROSION BY CUTTING OUT TEE CHORD AND INSTALLING NEW TEE CHORD SECTION AND SPLICING BY INSTALLING INTERNAL AND EXTERNAL SPLICE REPAIR ANGLES IAW A310 SRM 55-11-21 FIG 219.  O/B OF RIB 5 TO RIB 6 REMOVED CORROSION, TREATED, LOCATED, DRILLED AND INSTALLED REPAIR STRAP IAW A310 SRM 55-11-21 FIG 211 AND 224.
